# SDR CA071204001

- Difficulty date: November 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,076 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23076061
- Part serial: HR47172
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT A START, THE ENGINE WAS SLOW TO REACH IDLE, WITH THE N2 INDICATOR STICKING ON START. ONCE DESNAGGED IT WAS DISCOVERED THE GOVENOR WAS THE CAUSE.
